Translator Disclaimer
June 2003 Multidimensional backward stochastic differential equations with uniformly continuous coefficients
Saïd Hamadène
Author Affiliations +
Bernoulli 9(3): 517-534 (June 2003). DOI: 10.3150/bj/1065444816

Abstract

In this paper we consider the problem of the existence of a solution for backward stochastic differential equations with uniformly continuous coefficients.

Citation

Download Citation

Saïd Hamadène. "Multidimensional backward stochastic differential equations with uniformly continuous coefficients." Bernoulli 9 (3) 517 - 534, June 2003. https://doi.org/10.3150/bj/1065444816

Information

Published: June 2003
First available in Project Euclid: 6 October 2003

zbMATH: 1048.60047
MathSciNet: MR1997495
Digital Object Identifier: 10.3150/bj/1065444816

Rights: Copyright © 2003 Bernoulli Society for Mathematical Statistics and Probability

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.9 • No. 3 • June 2003
Back to Top